# SDR WX0A2016042973147

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 32,328 hours, 21,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT RT EMER EXIT SLIDE ON ECAM IT APPEARS TO BE SAME ISSUE ON LOG PAGE 607627, 607628 & 607634.  ADJUSTED TARGET ON RT EMER EXIT PROXIMITY SWITCH IAW AMM 52-71-00.  OPERATIONS CHECKED GOOD.
